MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE

LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE
Model Number H74939407S0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Valvular Insufficiency/ Regurgitation (4449)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was discarded; therefore, no physical or visual analysis of the device could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As indicated in the device instructions for use warnings: · never advance the guidewire against the resistance without first determining the reason for resistance under fluoroscopy.Excessive force against resistance may result in damage to the catheter or vessel/organ.Care should be taken when advancing the guidewire after device deployment.· the wire should only be introduced into or withdrawn from the ventricle through a catheter already positioned into the ventricle.· the curve of the safari2tm guidewire should be constrained within a catheter during insertion into or withdrawal from the body or treatment site.As indicated in the device instructions for use: 1.Ensure a catheter is appropriately placed in the ventricle or other intended treatment area.2.Carefully remove the safari2 guidewire, from the hoop by grasping the proximal end of the j-straightener separating the straightener from the hoop.3.After inspection of the safari2 guidewire, advance the j-straightener over the distal section of the safari2 wire to straighten the curve.4.Insert the safari2 guidewire into the hub of the catheter with the aid of the j- straightener.5.Carefully advance the distal tip of the safari2 guidewire into the lumen of the catheter.6.Remove the safari2 guidewire j- straightener by withdrawing it over the length of the safari2 guidewire.7.Advanced the safari2 guidewire through the catheter under fluoroscopic guidance.8.Confirm safari2 guidewire curve position to assure safari2 guidewire placement and stability.9.Maintain wire position while tracking or advancing a catheter or device over the wire.10.To remove the guidewire from the treatment area: a.A catheter must be advanced into the treatment area over the safari2 guidewire prior to withdrawing the wire.B.The safari2 guidewire is pulled back completely into the catheter.C.The safari2 guidewire may then be withdrawn from the catheter.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that clinical and/or procedural factors have contributed to the event.Patient information was not provided.The sections left blank or unknown on this form could not be completed due to missing or unknown information.Should additional information be received, a follow up medwatch report will be submitted.Although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.
 
Event or Problem Description
Event description: the patient was suitable for acurate prime 25 mm device.The valve was properly loaded by the certified hospital technician.After performing sufficient pre-dilatation with 23/40 osypka vacs iii balloon, the physicians implanted the 25 mm valve with good result.During withdrawal of the safari wire, the physicians caught on the valve resulting in valve embolization.The valve loose contact with the annulus - patient condition was stable at this stage with good coronary blood flows - the physicians decided to implant second 25 mm valve, but the second implantation (valve in valve) caused in big leakage.The physicians decided to surgically be removed both valves and implant a surgical valve.The patient condition after the case is stable.1st implanted acurate prime 25 mm (b)(6)) lot scl014083 2nd implanted acurate prime 25 mm (b)(6) lot scl019092 additional info: used past expiry date? no does patient have known allergy to stainless steel? not applicable any other known allergies? no does patient have known sensitivity to any drugs? no was patient immunocompromised? no does patient have a contraindication to anti-platelet or anticoagulation therapy? no was ivus used? no was a generator involved? no what was the patient condition following procedure? surgery where did the problem occur? inside the patient was the problem associated with labeled use? yes action taken by the physician to try to resolve the event: (check all that apply): observation, surgery (describe), device removed patient outcome from the event: no information available event resolved? yes physician assessment of the relationship of the event to the device: related structural heart questions: did patient have myocardial infarction <72 hours prior to procedure? no was the aortic annulus calcified? yes was there prior brachytherapy of the target area? no what was the vascular access site? (select all that apply) femoral, right was the iliofemoral severely tortuous? select no or indicate severity (select all that apply): mild was the iliofemoral severely calcified? select no or indicate severity (select all that apply): mild.Did the user encounter significant resistance? select no or specify (select all that apply): no.Was there a significant bend involved in the lesion? no.Was valvuloplasty performed? no.(b)(6) 2025: question: listing and model of all other devices used during the procedure, include the model, brand name, sizes, etc.? answer: acurate prime valve & delivery system, osypka vacs iii 23.0x40, osypka vacs iii 24.0x40 question: is this a new user or experienced user? answer: not provided.Question: was there any damage noted to the safari2 wire prior to or after the procedure? answer: no damage was reported.Question: was the curve of the safari2 guidewire completely constrained within a catheter during insertion into and withdrawal from the body or treatment site? answer: not provided.Question: can you please confirm if the same wire was used to facilitate the second valve? answer: yes.Question: what does the end user believe caused the] big leakage after the 2nd valve implant? answer: the valve was implanted in a low position and not fully expanded question: patients condition following the procedure.Answer: the patient was discharged a few days after the surgery.Question: patient age, weight, and gender? answer: not provided.Question: could you please verify if product is still available for analysis? answer: the safari2 was discarded.
 
Additional Manufacturer Narrative
This medwatch report is an update to the previous report to include the additional event information b(5).
 
Event or Problem Description
14may2025: additional information received from the distributor: we have received the following additional event details: · case was performed independently - valve loaded by certified prime loader.· pre-dil x3 with 23mm balloon with balloon slipping.· for initial valve positioning pigtail was sitting high and ds was positioned at level of the pigtail.· valve was released in a high position and embolized further due to interaction with the safari2 wire.· 1st valve was left in high position and proceeded with 2nd valve(prime) implantation - 2nd valve implanted low and was underexpanded.· post -dil performed with 25mm balloon - looks to be some repositioning attempts with balloon - patient was sent to surgery to explant both valves.· no follow up required / requested - difficulties with positioning due to patient anatomy.Procedural angiographic media showing the interaction of the safri2 and the acurate prime valve was not provided for review.No further information regarding this event is expected.

Brand Name
SAFARI2¿
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska 55318
9526418518
MDR Report Key21901549
Report Number2126666-2025-00016
Device Sequence Number15631617
Product Code DQX
UDI-Device Identifier08714729887652
UDI-Public(01)08714729887652(17)270917(10)9195261
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939407S0
Device Catalogue NumberH74939407S0
Device Lot Number9195261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown